# SDR 2007UALA00465

- Difficulty date: February 14, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 36,124 hours, 12,779 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Condition: Kinked
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE INFLATION HOSE KINKED NEAR REGULATOR END.  [SUP 05-16-07]  REPLACED OVERWING SLIDE INFLATION BOTTLE. INSTALLATION ERROR FROM PREVIOUS REPLACEMENT.
